- Acta Math.
- Volume 187, Number 2 (2001), 161-190.
Extrapolation of Carleson measures and the analyticity of Kato's square-root operators
Hofmann and Lewis were each partially supported by NSF research grants. Lewis also was partially supported by the Mittag-Leffer Institute, who provided both financial support and a pleasant working atmosphere during the spring of 2000.
Acta Math., Volume 187, Number 2 (2001), 161-190.
Received: 22 May 2000
First available in Project Euclid: 31 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
2001 © Institut Mittag-Leffler
Auscher, Pascal; Hofmann, Steve; Lewis, John L.; Tchamitchian, Philippe. Extrapolation of Carleson measures and the analyticity of Kato's square-root operators. Acta Math. 187 (2001), no. 2, 161--190. doi:10.1007/BF02392615. https://projecteuclid.org/euclid.acta/1485891450